# SDR AALA20100425LAX01

- Difficulty date: April 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 32,678 hours, 13,411 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT SNA-DFW - CREW REPORTED LEFT WING BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  DETECTOR M1764 WAS PLACARDED AND THEN WAS REPLACED ON 05/02/2010 IN MIA.   SYSTEM GROUND CHECK NORMAL OPERATION.
